The Lupus Forum banner

1 - 1 of 1 Posts

·
Registered
Joined
·
3,854 Posts
Discussion Starter · #1 ·
so if I disappear that's probably why. I think it is time for a new computer .... damm, I was hoping to limp along with this one until early next year. Who wants to buy a computer this side of christmas but I will have to, especially with the girls needing it for their uni study.

I am doing ok, really struggling with reductions in pred because each reduction makes me weak for a couple of days (which is normal) but seeing my nerve damaged areas are so weak anyway it totally zapps them and they are just like a wet noodle. Oh well. I am still walking the dogs and going to the gym to try and build strength back up again, so hopefully this will pass and I will get back to my ordinary sort of weak. I know I could slow down the desent (I am dropping 5mg per time) but that just prolongs the agony so I am planning on toughing it out. I have to drive one handed as my left arm just falls off the steering wheel. But it works out ok as I can have my left hand sitting in my lap and from there it can 'help' with turning corners without having to get airborne and hang on to the wheel as a more usual level.

oh well, this too will pass, hope you're all doing ok out there

cheers

raglet
 
1 - 1 of 1 Posts
Top